# SDR QXEA2022051700200

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 13,129 hours, 7,968 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap Track
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OUTBD FLAP INBD FLAP CARRIAGE INBD UPPER FLAP ROLLER SURFACE WORN AND CORRODED. BLENDED RH OUTBD FLAP INBD FLAP CARRIAGE INBD UPPER FLAP ROLLER SURFACE IAW SRM 53-10-03.
